# SDR AALA201707319007

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 59,722 hours, 25,772 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5311001803301
- Part serial: MC1996
- Condition: Binding
- Location: Cockpit
- Part time: 59,722 hours, 25,772 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER SLIDING WINDOW IS HARD TO OPEN AND CLOSE.   REPLACED SLIDING WINDOW IAW AMM 56-12-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
